# SDR DALA14012049211

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER EXTERNAL SKIN, BS 953 XCW 58.6 RIGHT HAS CORROSION.  REMOVED CORROSION.  ALODINED, FLAP PEENED REWORKED AREA IAW ERA 520317-14, REV 1.
